# SDR SWAA2021122053711

- Difficulty date: December 16, 2021
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 30,230 hours, 13,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL LIGHTS ROW 28-30 RH SIDE OF CABIN REMAIN BRIGHT.  COMPLETED PHASE 2 DATA LOAD. SYS OPS CK GOOD PER AMM 33-21-00. NO DEFECTS NOTED.
